# SDR 95ZZZX691

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4667B
- Make and model: Cessna 208B
- Aircraft serial: 208B0163
- Engine: Pwa PT6A114
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Hose
- Part number: AE366161L50113
- Condition: Leaking
- Location: Torque Psi
- Part time: 1,078 hours
- Stage of operation: NR
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN CABIN DURING HEATER OPERATION.  TROUBLESHOT SYSTEM, FOUND ENGINE OIL IN HEATER.  FOUND OIL LEAKING OUT OF TORQUE PSI LINE.  THE OIL SPRAY WAS INJESTED BY HEATER.  REPLACE TORQUE PSI LINE AND HEATER SYSTEM, CHECKED OKAY.  LINE WAS MFG IN 1988 AND WAS TEFLON RATED TO 1500 PSI.
